# SDR VNAA20240213005

- Difficulty date: January 8, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 20,308 hours, 18,190 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 485-501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACKS LBL 27 STA 485 TO STA 501 (1E/A), LBL 9 STA 581 TO STA 661+90 (2E/A) AND RBL 9 STA 349 TO STA 661+90(5E/A).  SEAT TRACKS LBL 27 STA 485 TO STA 501 (1E/A), LBL 9 STA 581 TO STA 661+90 (2E/A) AND RBL 9 STA 349 TO STA 661+90(5E/A) WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-49-101-001-A01 AND SRM 53-31-49-101-001-A02; AND REPLACED PER CRJ-900 AMM 53-00-49 (CONFIG A12)
